Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 22, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 16, 2006, 4:53 PM CDT for Jefferson County, Orange County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 16, 2006, 4:53 PM CDT (21:53 UTC)
- Expired
- Oct 16, 2006, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 16, 5:15 PM CDT | FLASH FLOOD | Beaumont, TX | FEEDER ROADS ON INTERSTATE 10 IMPASSABLE. |
| Oct 16, 7:00 PM CDT | FLASH FLOOD | Port Arthur, TX | PUBLIC REPORTED 1.75 INCHES OF RAIN IN A 30 MINUTE PERIOD. RESIDENTIAL STREETS IN PORT ARTHUR HAVE 2 TO 3 FEET OF WATER ON THEM AND ARE IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 11.5
- Supercell composite
- 47.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 162158
FFWLCH
TXC245-361-170100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON OCT 16 2006
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST TEXAS
ORANGE COUNTY IN SOUTHEAST TEXAS
* UNTIL 800 PM CDT
* AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY LINE OF THUNDERSTORMS FROM 6 MILES SOUTH OF
BEAUMONT TO 21 MILES NORTHEAST OF MAURICEVILLE...WITH INDIVIDUAL
STORMS MOVING NORTHEAST AT 50 MPH. THIS AREA HAS ALREADY RECEIVED 4
TO 6 INCHES OF RAINFALL SINCE SUNDAY AFTERNOON...AND AN ADDITIONAL 2
TO 3 INCHES IS EXPECTED THROUGH 8 PM...CAUSING ADDITIONAL FLOODING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROSE
CITY...VIDOR AND PINE FOREST.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE WHERE WATERS OF AN UNKNOWN DEPTH COVERS THE ROAD.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS.
CALL 337-477-5285 TO REPORT FLOODING TO THE WEATHER SERVICE.
LAT...LON 3010 9445 2990 9445 2990 9438 2970 9436
2984 9386 3010 9372 3015 9370 3024 9372
3024 9410 3020 9408 3016 9410 3017 9427
3011 9430
$$1 follow-up statement
000
WGUS74 KLCH 170018
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
714 PM CDT MON OCT 16 2006
TXC245-361-170100-
JEFFERSON TX-ORANGE TX-
714 PM CDT MON OCT 16 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 800 PM CDT FOR ORANGE AND
JEFFERSON COUNTIES...
AT 712 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A
THUNDERSTORM IN THE WARNED AREA. THE HEAVIEST RAINS ARE OCCURRING
NEAR SABINE PASS...PORT ARTHUR AND SOUTHERN ORANGE.
TORRENTIAL RAINFALL RATES OF AROUND 3 INCHES AN HOUR HAVE BEEN
REPORTED BY THE PUBLIC. THESE RAINS ARE FALLING ON TOP OF NEARLY 8
INCHES OF RAIN WHICH FELL EARLIER TODAY...OVERWHELMING DRAINAGE
SYSTEMS AND RESULTING IN STREET FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3006 9438 2991 9433 2965 9428 2984 9386
3010 9372 3015 9370 3024 9372 3019 9401
3016 9410 3012 9417 3011 9430
$$
MLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 3:31 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 16, 3:31 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CDT MON OCT 16 2006
.DISCUSSION...
THE NAM IS THE FAVORED MODEL FROM THIS MORNING/S RUNS.
MID TO UPPER LEVEL TROUGH PROGGED NORTH TO SOUTH ACROSS CENTRAL
TEXAS THIS EVENING WILL BE PUSHING INSTABILITY EAST ACROSS OUR
AREA TONIGHT. IT IS SUPPOSED TO MOVE INTO THE AREA FROM NORTH
LOUISIANA ACROSS SOUTHEAST TEXAS BY MORNING. UNSTABLE CONDITIONS
AHEAD OF THIS TROUGH ARE EXPECTED TO PERSIST INTO MONDAY MORNING
AT LEAST OVER THE EASTERN PARTS OF THE AREA.
AT THE SURFACE...LOW CENTER OVER CENTRAL ARKANSAS THIS EVENING
WILL HAVE A FRONTAL TROUGH EXTENDING SOUTHWEST INTO SOUTH-CENTRAL
TEXAS. THIS FRONT IS PROGGED TO MOVE TO NORTHEAST TEXAS TO NEAR
TOLEDO BEND DAM THEN ACROSS SOUTHEAST TEXAS EARLY TUESDAY MORNING.
MOIST UNSTABLE CONDITIONS WILL CONTINUE ACROSS THE AREA SOUTHEAST
OF THE FRONT MAKING FOR RELATIVELY HIGH POPS THROUGH FOR TUESDAY.
THE SURFACE FRONT IS SUPPOSED TO WEAKEN OVER THE FORECAST AREA
TUESDAY NIGHT ALLOWING MOISTURE TO CONTINUE HIGH OVER MUCH OF
THE REGION. AFTER THE FRONT DISSIPATES...MOISTURE IS EXPECTED TO
RETURN TO HIGH LEVELS ACROSS THE AREA LATE TUESDAY NIGHT
CONTINUING HIGH MOISTURE WEDNESDAY WITH A SOUTHWESTERLY FLOW ALOFT
PUSHING AREAS OF INSTABILITY TOWARD THE AREA WILL MAKE FOR
CONTINUED SIGNIFICANT CHANCES OF RAIN TUESDAY THROUGH WEDNESDAY.
DURING THE EXTENDED FORECAST PERIOD...THE SURFACE FRONT IS PROGGED
TO MOVE ACROSS SOUTHEAST LOUISIANA THURSDAY MORNING. HIGH PRESSURE
WILL PREVAIL FRIDAY AND SATURDAY. ANOTHER FRONT IS PROGGED TO PASS
SOUTHEAST ACROSS THE FORECAST AREA SATURDAY NIGHT SATURDAY NIGHT.
HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY AND PERSIST INTO
MONDAY. THERE WILL BE A SIGNIFICANT CHANCE OF RAIN SATURDAY NIGHT
INTO SUNDAY AS THE FRONT APPROACHES AND MOVES THROUGH THE AREA.
&&
.AVIATION...
OCCASIONAL RAIN SHOWERS AND THUNDERSTORMS. BECOMING IFR LATE
TONIGHT WITH LOW CEILINGS AND RESTRICTED VISIBILITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 92 65 91 / 80 60 60 80
KBPT 71 91 70 90 / 70 50 60 80
KAEX 68 91 61 94 / 100 20 60 70
KLFT 74 91 68 92 / 100 90 60 80
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: ACADIA...
ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...CAMERON...
EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
MARTIN...VERMILION...AND VERNON.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TX...FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: HARDIN...
JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM.
&&Hazardous weather outlook, Oct 16, 4:36 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 436 AM CDT MON OCT 16 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-170945- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 436 AM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD AND HEAVY RAINS ARE EXPECTED TODAY AS A VIGOROUS UPPER DISTURBANCE ADVANCES TOWARD THE REGION. WITH THE HEAVY RAINS WILL COME THE POTENTIAL FOR FLASH FLOODING. ADDITIONALLY...TORNADIC THUNDERSTORMS WILL BE POSSIBLE AS STONG SHEAR EXISTS IN THE LOW LEVELS OF THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN CHANCES ARE EXPECTED TO DIMINISH TUESDAY WITH MINIMAL RAIN CHANCES THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY.
In the hours before
Local storm report, Oct 16, 11:11 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD JASPER 30.92N 94.00W
10/16/2006 JASPER TX LAW ENFORCEMENT
FARM TO MARKET ROAD 1005 NEAR MAGNOLIA SPRINGS AND FARM
TO MARKET ROAD 1408 NEAR JASPER CLOSED DUE TO HIGH WATER.
1000 AM FLASH FLOOD BURKEVILLE 31.00N 93.67W
10/16/2006 NEWTON TX LAW ENFORCEMENT
COUNTY ROAD 1041 CLOSED DUE TO HIGH WATER.
&&
MLLocal storm report, Oct 16, 11:17 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TORNADO PITKIN 30.94N 92.94W
10/16/2006 VERNON LA PUBLIC
PUBLIC REPORTED TORNADO NEAR SCHOOL IN PITKIN.
&&
13Local storm report, Oct 16, 1:23 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
123 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HIGH ASTR TIDES HACKBERRY 29.97N 93.43W
10/16/2006 CAMERON LA NWS EMPLOYEE
COASTAL TIDES OF 2 1/2 FEET ABOVE NORMAL CAUSING COASTAL
FLOODING. REPORTS OF ONE TO TWO FEET OF WATER ACROSS
PORTIONS OF HACKBERRY...WITH WATER COMING INTO A FEW FEMA
TRAILER HOMES...CAUSING APPLIANCE AND FLOORING DAMAGE.
&&
DMLLocal storm report, Oct 16, 3:33 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
333 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD ANACOCO 31.26N 93.34W
10/16/2006 VERNON LA LAW ENFORCEMENT
HIGHWAY 171 BETWEEN ANACOCO AND HORNBECK CLOSED. SOME
PARISH ROADS CLOSED.
&&
MLLocal storm report, Oct 16, 4:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TORNADO 1 S IOTA 30.31N 92.49W
10/16/2006 ACADIA LA NWS EMPLOYEE
F1 TORNADO CONFIRMED BY NWS EMPLOYEE SOUTH OF IOTA LA.
PATH LENGTH WAS .5 MILE. PATH WIDTH WAS 20 YARDS.
&&
JMORRISLocal storm report, Oct 16, 4:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
401 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM MARINE TSTM WIND 18 SSE SABINE PASS 29.50N 93.78W
10/15/2006 E50.00 MPH GMZ450 LA PUBLIC
PLATFORM IN SABINE PASS BLOCK 10 REPORTED SUSTAINRF WINDS
OF 40G50MPH AND SEAS AS HIGH AS 12 FEET.
0355 AM TORNADO GRAND CHENIER 29.77N 92.97W
10/16/2006 CAMERON LA LAW ENFORCEMENT
TORNADO MOVED ONSHORE IN GRAND CHENIER. REPORTED BY
CAMERON PARISH SHERIFF OFFICE.
0400 AM TSTM WND DMG WESTLAKE 30.25N 93.26W
10/16/2006 CALCASIEU LA BROADCAST MEDIA
KPLC TV REPORTS TREES BLOWN DOWN IN WESTLAKE.
0600 AM TORNADO CHINA 30.05N 94.34W
10/16/2006 JEFFERSON TX EMERGENCY MNGR
5 MOBILE HOMES DESTROYED...2 OTHERS DAMAGED. TWO HOMES
WERE DESTROYED...5 RECEIVED MINOR DAMAGE...AND 2 OTHERS
HAD MODERATE DAMAGE. NO INJURIES.
0700 AM TORNADO LUMBERTON 30.26N 94.20W
10/16/2006 HARDIN TX BROADCAST MEDIA
POSSIBLE TORNADO. DEBRIS REPORTED IN THE AIR WITH
NUMEROUS TREES DOWN AND OTHER DAMAGE. TIME APPROXIMATE.
REPORTED BY KBTV CHANNEL 4 IN BEAUMONT.
0710 AM TSTM WND DMG SARATOGA 30.28N 94.53W
10/16/2006 HARDIN TX LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN. ONE TREE LANDED ON
A HOUSE.
0800 AM TSTM WND DMG ROSEPINE 30.92N 93.28W
10/16/2006 VERNON LA PUBLIC
TREES WERE BLOWN DOWN.
0800 AM FLASH FLOOD LUMBERTON 30.26N 94.20W
10/16/2006 HARDIN TX LAW ENFORCEMENT
HWY 1293 CLOSED BETWEEN HONEY ISLAND AND THICKET.
VEHICLES STRANDED IN THE WATER. WATER IN HOMES NEAR
KOUNTZE.
0809 AM TORNADO MORSE 30.12N 92.50W
10/16/2006 ACADIA LA LAW ENFORCEMENT
SHERIFF OFFICE REPORTS TORNADO TOUCHDOWN WITH DAMAGE IN
THE RICHARD AREA NEAR MORSE.
0828 AM TORNADO 1 N GUEYDAN 30.04N 92.51W
10/16/2006 VERMILION LA BROADCAST MEDIA
KLFY REPORTS TORNADO TOUCHDOWN FOR 1/4 MILE.
0849 AM TORNADO WIERGATE 31.00N 93.71W
10/16/2006 NEWTON TX LAW ENFORCEMENT
SHERIFF REPORTS TREES AND POWER LINES DOWNED...SOME HOMES
DAMAGED.
0850 AM TORNADO 1 S IOTA 30.31N 92.49W
10/16/2006 ACADIA LA NWS EMPLOYEE
F1 TORNADO CONFIRMED BY NWS EMPLOYEE SOUTH OF IOTA LA.
PATH LENGTH WAS .5 MILE. PATH WIDTH WAS 20 YARDS.
0850 AM TORNADO S IOTA 30.33N 92.49W
10/16/2006 ACADIA LA BROADCAST MEDIA
MCCAIN ROAD - HOME KNOCKED OFF BLOCKS - POSSIBLE TORNADO.
REPORT BY KLFY TV.
0854 AM TORNADO 2 W CROWLEY 30.21N 92.41W
10/16/2006 ACADIA LA PUBLIC
PUBLIC SEES A TORNADO ON THE GROUND AT MILE MARKER 78
WEST OF CROWLEY. POWER LINES WERE BLOWN DOWN.
0945 AM FLASH FLOOD JASPER 30.92N 94.00W
10/16/2006 JASPER TX LAW ENFORCEMENT
FARM TO MARKET ROAD 1005 NEAR MAGNOLIA SPRINGS AND FARM
TO MARKET ROAD 1408 NEAR JASPER CLOSED DUE TO HIGH WATER.
1000 AM FLASH FLOOD BURKEVILLE 31.00N 93.67W
10/16/2006 NEWTON TX LAW ENFORCEMENT
COUNTY ROAD 1041 CLOSED DUE TO HIGH WATER.
1110 AM TORNADO PITKIN 30.94N 92.94W
10/16/2006 VERNON LA PUBLIC
PUBLIC REPORTED TORNADO NEAR SCHOOL IN PITKIN.
0100 PM HIGH ASTR TIDES HACKBERRY 29.97N 93.43W
10/16/2006 CAMERON LA NWS EMPLOYEE
COASTAL TIDES OF 2 1/2 FEET ABOVE NORMAL CAUSING COASTAL
FLOODING. REPORTS OF ONE TO TWO FEET OF WATER ACROSS
PORTIONS OF HACKBERRY...WITH WATER COMING INTO A FEW FEMA
TRAILER HOMES...CAUSING APPLIANCE AND FLOORING DAMAGE.
0300 PM FLASH FLOOD ANACOCO 31.26N 93.34W
10/16/2006 VERNON LA LAW ENFORCEMENT
HIGHWAY 171 BETWEEN ANACOCO AND HORNBECK CLOSED. SOME
PARISH ROADS CLOSED.
&&
JMORRISThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:03 PM CDT | Lake Wind Advisory | LCH | Hardin, Tyler | 26 hr |
| Oct 16, 2:28 AM CDT | Tornado Warning | LCH | Jefferson | 32 min |
| Oct 16, 5:15 AM CDT | Tornado Warning | LCH | Jefferson | 30 min |
| Oct 16, 5:20 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 16, 5:33 AM CDT | Tornado Warning | LCH | Orange | 27 min |
| Oct 16, 5:41 AM CDT | Tornado Warning | LCH | Jefferson | 34 min |
| Oct 16, 6:10 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 2 hr |
| Oct 16, 6:29 AM CDT | Tornado Warning | LCH | Orange | 16 min |
| Oct 16, 6:30 AM CDT | Tornado Warning | LCH | Jasper | 30 min |
| Oct 16, 6:44 AM CDT | Tornado Warning | LCH | Hardin | 31 min |
| Oct 16, 6:55 AM CDT | Tornado Warning | LCH | Jasper | 35 min |
| Oct 16, 7:09 AM CDT | Tornado Warning | LCH | Newton | 51 min |
| Oct 16, 7:22 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 3 hr |
| Oct 16, 8:10 AM CDT | Tornado Warning | LCH | Jasper, Newton | 50 min |
| Oct 16, 11:17 AM CDT | Severe Thunderstorm Warning | LCH | Jasper | 13 min |
| Oct 16, 1:03 PM CDT | Flash Flood Warning | LCH | Newton | 3 hr |
| Oct 16, 1:49 PM CDT | Tornado Warning | LCH | Jasper | 26 min |
| Oct 16, 2:08 PM CDT | Tornado Warning | LCH | Newton | 37 min |
| Oct 16, 2:33 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.